Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 650835, 17 pages
http://dx.doi.org/10.1155/2014/650835
Research Article

Output Feedback Adaptive Stabilization of Uncertain Nonholonomic Systems

1College of Electric and Information Engineering, Zhengzhou University of Light Industry, Zhengzhou, Henan 450002, China
2Department of Mathematics, Southeast University, Nanjing, Jiangsu 210096, China
3Research Institute of Automation, Qufu Normal University, Qufu, Shandong 273165, China
4College of Mathematics and Information Science, Zhengzhou University of Light Industry, Zhengzhou, Henan 450002, China

Received 23 January 2014; Accepted 15 April 2014; Published 12 May 2014

Academic Editor: Hao Shen

Copyright © 2014 Yuanyuan Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. W. Brockett, “Asymptotic stability and feedback stabilization,” in Differential Geometric Control Theory, R. W. Brockett, R. S. Millman, and H. J. Sussmann, Eds., vol. 27, pp. 181–191, Birkhäuser, Boston, Mass, USA, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. A. Krasnosel'skii and P. P. Zabreiko, Geometrical Methods of Nonlinear Analysis, Springer, Berlin, Germany, 1984. View at MathSciNet
  3. A. M. Bloch and N. H. McClamroch, “Control of mechanical systems with classical nonholonomic constraints,” in Proceedings of the 28th IEEE Conference on Decision and Control, pp. 201–205, Tampa, Fla, USA, 1989. View at MathSciNet
  4. A. M. Bloch, M. Reyhanoglu, and N. H. McClamroch, “Control and stabilization of nonholonomic dynamic systems,” IEEE Transactions on Automatic Control, vol. 37, no. 11, pp. 1746–1757, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Astolfi, “Discontinuous control of nonholonomic systems,” Systems & Control Letters, vol. 27, no. 1, pp. 37–45, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Lin, R. Pongvuthithum, and C. Qian, “Control of high-order nonholonomic systems in power chained form using discontinuous feedback,” IEEE Transactions on Automatic control, vol. 47, no. 1, pp. 108–115, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Luo and P. Tsiotras, “Control design for chained-form systems with bounded inputs,” Systems & Control Letters, vol. 39, no. 2, pp. 123–131, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. Lin, “Time-varying feedback control of nonaffine nonlinear systems without drift,” Systems & Control Letters, vol. 29, no. 2, pp. 101–110, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. T. M'Closkey and R. M. Murray, “Exponential stabilization of driftless nonlinear control systems using homogeneous feedback,” IEEE Transactions on Automatic Control, vol. 42, no. 5, pp. 614–628, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y.-P. Tian and S. Li, “Exponential stabilization of nonholonomic dynamic systems by smooth time-varying control,” Automatica, vol. 38, no. 8, pp. 1139–1146, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. P. Jiang, “Iterative design of time-varying stabilizers for multi-input systems in chained form,” Systems & Control Letters, vol. 28, no. 5, pp. 255–262, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z.-P. Jiang, “Robust exponential regulation of nonholonomic systems with uncertainties,” Automatica, vol. 36, no. 2, pp. 189–209, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. O. J. Sørdalen and O. Egeland, “Exponential stabilization of nonholonomic chained systems,” IEEE Transactions on Automatic Control, vol. 40, no. 1, pp. 35–49, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. P. Jiang and H. Nijmeijer, “A recursive technique for tracking control of nonholonomic systems in chained form,” IEEE Transactions on Automatic control, vol. 44, no. 2, pp. 265–279, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. S. Ge, Z. Wang, and T. H. Lee, “Adaptive stabilization of uncertain nonholonomic systems by state and output feedback,” Automatica, vol. 39, no. 8, pp. 1451–1460, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. W. Mu, J. M. Yu, and G. F. Zhang, “Adaptive regulation of high-order nonholonomic systems,” Applied Mathematics and Mechanics, vol. 27, no. 4, pp. 501–507, 2006. View at Google Scholar
  17. F. Gao, F. Yuan, and H. Yao, “Robust adaptive control for nonholonomic systems with nonlinear parameterization,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 3242–3250, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. F. Gao, F. Yuan, J. Zhang, and Y. Wu, “Further result on finite-time stabilization of stochastic nonholonomic systems,” Abstract and Applied Analysis, vol. 2013, Article ID 439482, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Z. Xi, G. Feng, Z. P. Jiang, and D. Cheng, “A switching algorithm for global exponential stabilization of uncertain chained systems,” IEEE Transactions on Automatic Control, vol. 48, no. 10, pp. 1793–1798, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Z. P. Jiang, “Lyapunov design of global state and output feedback trackers for non-holonomic control systems,” International Journal of Control, vol. 73, no. 9, pp. 744–761, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Z. Xi, G. Feng, Z. P. Jiang, and D. Cheng, “Output feedback exponential stabilization of uncertain chained systems,” Journal of the Franklin Institute, vol. 344, no. 1, pp. 36–57, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y. G. Liu and J. F. Zhang, “Output-feedback adaptive stabilization control design for non-holonomic systems with strong non-linear drifts,” International Journal of Control, vol. 78, no. 7, pp. 474–490, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  23. G. Ju, Y. Wu, and W. Sun, “Adaptive output feedback asymptotic stabilization of nonholonomic systems with uncertainties,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 11, pp. 5106–5117, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X. Zheng and Y. Wu, “Adaptive output feedback stabilization for nonholonomic systems with strong nonlinear drifts,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 2, pp. 904–920, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Y. Wu and Y. Wu, “Robust stabilization of delayed nonholonomic systems with strong nonlinear drifts,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3620–3627, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Y. Y. Wu and Y. Q. Wu, “Robust stabilization for nonholonomic systems with state delay and nonlinear drifts,” Journal of Control Theory and Applications, vol. 9, no. 2, pp. 256–260, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  27. W. Lin and C. Qian, “Adaptive control of nonlinearly parameterized systems: the smooth feedback case,” IEEE Transactions on Automatic Control, vol. 47, no. 8, pp. 1249–1266, 2002. View at Publisher · View at Google Scholar · View at MathSciNet